CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A robust solver for the finite element approximation of stationary incompressible MHD equations in 3D 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 254-270
Authors:  Li, Lingxiao;  Zheng, Weiying
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Mixed finite element method  Block preconditioner  grad-div stabilization  Newton's method  
Fluids, Elasticity, Geometry, and the Existence of Wrinkled Solutions 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 226, 期号: 3, 页码: 1009-1060
Authors:  Acharya, Amit;  Chen, Gui-Qiang G.;  Li, Siran;  Slemrod, Marshall;  Wang, Dehua
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:260/50  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Domain Decomposition Preconditioners for the System Generated by Discontinuous Galerkin Discretization of 2D-3T Heat Conduction Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 22, 期号: 4, 页码: 1069-1100
Authors:  Hu, Qiya;  Zhao, Lin
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
2D-3T heat conduction equations  discontinuous Galerkin method  domain decomposition preconditioner  iterative numbers  
An Adaptive Finite Element Method for the Wave Scattering with Transparent Boundary Condition 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 3, 页码: 936-956
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Acoustic scattering problem  Adaptive finite element method  Transparent boundary condition  A posteriori error estimate  
Estimating Varying Coefficients for Partial Differential Equation Models 期刊论文
BIOMETRICS, 2017, 卷号: 73, 期号: 3, 页码: 949-959
Authors:  Zhang, Xinyu;  Cao, Jiguo;  Carroll, Raymond J.
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
B-splines  Dynamical models  Inverse problems  LIDAR data  Parameter cascading  System identification